MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Increased Sensitivity (2065)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient "has metal beads from her lynx procedure and used her spinalogic stim once and felt a painful pull." it was then clarified that the patient "did not have any permanent damage from the use of the device and the use of the device was discontinued immediately but that there may have been possible permanent damage to the patient if the use of the device was continued.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H2, h3, h6: device was returned for evaluation.Ran full treatment at test station with magnetometer: observed results within specifications.Device performed as expected; could not duplicate reported event, no failure identified.It was found that the device had never been used for treatment (a blank treatment log was found during device evaluation).

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista, ca
MDR Report Key9957500
Report Number3012446970-2020-00013
Device Sequence Number3435128
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Device Catalogue Number01-207-0007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR